Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Wiener-Hopf operators and absolutely continuous spectra

Author: C. R. Putnam
Journal: Bull. Amer. Math. Soc. 73 (1967), 659-662
Part II: Bull. Amer. Math. Soc., Volume 74, Number 2 (1968), 340--343
MathSciNet review: 0212622
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, Introduction to Hubert space, Chelsea, New York, 1951.
  • 2. M. G. Krein, Integral equations on a half-line with kernel depending upon the difference of the arguments, Amer. Math. Soc. Transl. 22 (1962), 163-288.
  • 3. C. R. Putnam, Commutators and absolutely continuous operators, Trans. Amer. Math. Soc. 87 (1958), 513-525. MR 100226
  • 4. C. R. Putnam, On the structure of semi-normal operators, Bull. Amer. Math. Soc. 69 (1963), 818-819. MR 166613
  • 5. C. R. Putnam, Commutation properties of Hilbert space operators and related topics, Ergebnisse der Math., Bd. 36, Springer, Berlin, 1967. MR 217618

Additional Information


American Mathematical Society